# SDR HYIA2748Y

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0248
- Aircraft time: 26,660 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 03010000
- Condition: Inoperative
- Location: Zone 700
- Component: Brake Assy
- Component part number: 99103933
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER LANDING AND EXITING RUNWAY, RT BRAKE FAILED ON TAXIWAY.  ACFT EXITED TAXIWAY, ONTO GRASS AREA.  MX INSPECTED ACFT, NO DAMAGE NOTED.  MX REMOVED AND REPLACED RT BRAKE CALIPER ASSY.  SYS CHECKS OK, ACFT RELEASED BACK TO SERVICE.
